A Structure Theorem for Graphs with No Cycle with a Unique Chord and Its Consequences

Trotignon, N and Vuskovic, K (2010) A Structure Theorem for Graphs with No Cycle with a Unique Chord and Its Consequences. Journal of Graph Theory, 63 (1). 31 - 67 . ISSN 0364-9024

Abstract

Metadata

Authors/Creators:
  • Trotignon, N
  • Vuskovic, K
Copyright, Publisher and Additional Information: © 2010, Wiley Blackwell. This is an author produced version of a paper published in Journal of Graph Theory. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: cycle with a unique chord, decomposition, structure, detection, recognition, Heawood graph, Petersen graph, coloring, unimodular matrices, berge graphs, algorithms, decomposition, recognition
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Computing (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 21 Jun 2012 14:13
Last Modified: 25 Oct 2016 13:30
Published Version: http://dx.doi.org/10.1002/jgt.20405
Status: Published
Publisher: Wiley Blackwell
Identification Number: https://doi.org/10.1002/jgt.20405

Download

Filename: chord.pdf

Share / Export

Statistics